MathSciNet Relay Station
MathSciNet bibliographic data
MR2917511 93E20 (68M10 93E35)
Xu, Hao; Jagannathan, S.; Lewis, F. L. Stochastic optimal control of unknown linear networked control system in the presence of random delays and packet losses. Automatica J. IFAC 48 (2012), no. 6, 1017–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement